Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 9 found articles
 
 
  On the number of 2n-p fractional factorials of resolution III
 
 
Title: On the number of 2n-p fractional factorials of resolution III
Author: Mount-Campbell, Clark A.
Neuhardt, John B.
Appeared in: Communications in statistics
Paging: Volume 10 (1981) nr. 20 pages 2101-2111
Year: 1981
Contents: An algorithm is specified and demonstrated which will compute the total number of ways a 2n factorial design may be partitioned into 2p mutually exclusive 2n-p fractional factorial designs, each having resolution III. The results of its application to all designs possessing resolution III fractions for n=5,…,20 are also given.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands